MathSciNet Relay Station
MathSciNet bibliographic data
MR1248117 57M50 (20F29 20H10 22E40 30F40)
González-Acuña, F.; Montesinos-Amilibia, José María On the character variety of group representations in ${\rm SL}(2,{\bf C})$ and ${\rm PSL}(2,{\bf C})$. Math. Z. 214 (1993), no. 4, 627–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement